Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Existence de nappes de tourbillon en dimension deux

Author: Jean-Marc Delort
Journal: J. Amer. Math. Soc. 4 (1991), 553-586
MSC: Primary 76C05; Secondary 35Q30
MathSciNet review: 1102579
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 76C05, 35Q30

Retrieve articles in all journals with MSC: 76C05, 35Q30

Additional Information

PII: S 0894-0347(1991)1102579-6
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia